Pure bending of elliptical ring sector with cross section of multi-connected region composed of confocal ellipses


Pala Y.

JSME INTERNATIONAL JOURNAL SERIES A-MECHANICS AND MATERIAL ENGINEERING, vol.39, no.1, pp.55-59, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 1
  • Publication Date: 1996
  • Doi Number: 10.1299/jsmea1993.39.1_55
  • Title of Journal : JSME INTERNATIONAL JOURNAL SERIES A-MECHANICS AND MATERIAL ENGINEERING
  • Page Numbers: pp.55-59

Abstract

In this study, internal stresses of an elliptical ring sector with the cross section of a multi connected region composed of two confocal ellipses, subjected to pure bending are analyzed. Gohner's method is used for analysis and therefore, some difficulties caused by elliptical coordinates are eliminated. The analysis is limited to determining the first correction to the initial stress state for pure bending of an elliptical ring sector with the cross section of two confocal ellipses.